# SDR ASAA2013100396100

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 48,429 hours, 26,941 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 393750
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT CLOSE.  ACFT GROUNDED.  CLEANED CAPTAIN`S L2 SLIDING WINDOW TRACK, REPOSITIONED WINDOW BACK IN TRACK.  PERFORMED OPS CHECK, IAW AMM 56-12-11 NO ADJUSTMENT MADE.  WINDOW OPS NORMAL, NO HISTORY 30 DAYS.  OK FOR SVC.
